Random side effects

Some of the various side effects from the different antidepressants are:

Dry mouth
Urinary retention
Blurred vision
Constipation
Sedation (can interfere with driving or operating machinery)
Sleep disruption
Weight gain
Headache
Nausea
Gastrointestinal disturbance/diarrhea
Abdominal pain
Inability to achieve an erection
Inability to achieve an orgasm (men and women)
Loss of libido
Agitation
Anxiety

You’re familiar with these. Side effects from medications. Every commercial you see it hear throws out this long list of things that could happen from taking a certain medication. Sometimes the effects sound more dangerous than why you are taking them. Interesting.

As I read these side effects, I am thinking, “mother fraker! This is me!” Though this is me with or without medication. Scary isn’t it? I take medication for anxiety, yet it can make me anxious. Others are suppose to be for combatting depression symptoms, yet they can increase the symptoms. Something seems iffy there.

So why am I saying this? What brought it about? That’s easy peasy my fine friend. My depression.

Why is that? I noticed something this week and was trying to figure it out. I’ve lost my appetite. Not just a ” I’m not feeling hungry” feeling, but an almost constant “I feel full” feeling. I know I need to eat, and should, but I cannot.

Now before you even think it, no it’s not an eating disorder. I’ve been there and refuse to again. Bullies and peer pressure, the geek girls best friend huh? So no, not an eating disorder, well that I know of at least.

Still, I don’t like it. It’s increasing my anxiety. It’s making me edgy. Yes, I need to lose weight, but not from not eating. It’s funny, as I start to readjust my diet to be better, I suddenly can’t eat because I feel full constantly.

I guess I better put a service request in to get a new appetite.
Side effects, many. Always changing. May make you worse. Chance of getting better. Could make you a zombie.

20130215-164739.jpg

20130215-164807.jpg

Advertisements

32 thoughts on “Random side effects

  1. Right there with you. I think my meds have been wonky, maybe, but I’ve been on them a while. So I don’t know. The anxiety makes me ADHD where I can’t work and the only solution is to go Sad Pony under the blankets and I am a total mess.

    I too want a med that makes me sexy. Where are the sexy meds???

  2. The most serious side effect from mine (a generic of Celexa) is zero sex drive. I miss my sex drive. Fortunately, Male is on antidepressants, too, so we mostly just cuddle. Sigh.

  3. I hate side effects. I hate estrogen and weight gain ones. Loss of appetite I can definitely deal with!

    A couple of my friends that have bipolar disorder would always complain about the medication because it would make the zombie like. No highs or lows—just being alive. So weird…

  4. Ugh. Side Effects… I like to make fun of the commercials where invariably one of the side effects the list off in rapid fire is exactly what the medicine is supposed to be helping prevent. I probably shouldn’t do that anymore – I should think of the people that need to be taking those medicines to function and feel for them, rather than see the humor in the ads. I’m going to make an effort to do that.

    I hope you lose that “full” feeling as your body adjusts to the meds so you want to eat again. I hope that happens quickly.

    ….

    Any chance you’d want to do a buest blog over on the matticus kingdom?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s